Title:
|
Remarks on fixed point theorem for inverse limit spaces (English) |
Author:
|
Mioduszewski, J. |
Author:
|
Rochowski, M. |
Language:
|
English |
Journal:
|
General Topology and its Relations to Modern Analysis and Algebra |
Volume:
|
Proceedings of the symposium held in Prague in September 1961 |
Issue:
|
1961 |
Year:
|
|
Pages:
|
275-276 |
. |
Category:
|
math |
. |
MSC:
|
54.85 |
idZBL:
|
Zbl 0111.18404 |
idMR:
|
MR0156321 |
. |
Date available:
|
2009-02-12T08:33:47Z |
Last updated:
|
2012-09-20 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/700984 |
. |